# SDR DALA13071533160

- Difficulty date: December 20, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 29,388 hours, 15,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY AREA FLOOR SUPPORT Y765 AT FR 68 UPPER FLANGE HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00.  FOUND OUT OF LIMITS IAW TRM 53-41-15.  R & R FLOOR SUPPORT IAW SRM 51-42-11 & TRM 53-21-01.
